MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-MICRO
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment of a moderately calcified unspecified artery in lower extremity with a 1.25 micro stealth 360 peripheral orbital atherectomy device (oad) it felt abnormal.The oad was removed and the tip of the saline sheath was observed free floating on the oad driveshaft.The oad was replaced with same type and size oad to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.There was no indication as to why the detachment occurred.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis and detailed analysis were performed on the returned device.The reported saline sheath separation was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported saline sheath damage appears to be related to circumstances of the procedure.The oad was returned with the saline sheath compressed onto the driveshaft and elongated.The saline sheath is intact with no material separations.The reported details state that the white tip of the saline sheath was free-floating.The position of the distal tip due to the sheath elongation may have contributed to the perception of it being free-floating.The cause of the saline sheath damage remains unknown.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: g3, g6, h2, h3, h6 (codes 4755, 4118, 3233, and 11 no longer apply).
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3008814558
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key24582440
Report Number3004742232-2026-00051
Device Sequence Number18449811
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)270930(10)584439-1
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRD-SC30-MICRO
Device Catalogue Number7-10059-01
Device Lot Number584439-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown